# SDR DALA2014082104673

- Difficulty date: August 16, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,077 hours, 55,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE HAD AN IMPROPERLY INSTALLED LANYARD. THE LANYARD WAS NOT ATTACHED TO THE FLOOR ANCHOR AS DESIGNED. THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAILCONE SLIDE LANYARD WAS INSTALLED CORRECTLY.
